`a`
Journal of Modern Dynamics (JMD)
 

Structure of attractors for $(a,b)$-continued fraction transformations
Pages: 637 - 691, Issue 4, October 2010

doi:10.3934/jmd.2010.4.637      Abstract        References        Full text (1290.6K)           Related Articles

Svetlana Katok - Department of Mathematics, The Pennsylvania State University, University Park, PA 16802, United States (email)
Ilie Ugarcovici - Department of Mathematical Sciences, DePaul University, 2320 N. Kenmore Ave., Chicago, IL 60614-3504, United States (email)

1 R. Adler and L. Flatto, The backward continued fraction map and geodesic flow, Ergod. Th. & Dynam. Sys., 4 (1984), 487-492.       
2 R. Adler and L. Flatto, Geodesic flows, interval maps, and symbolic dynamics, Bull. Amer. Math. Soc., 25 (1991), 229-334.       
3 E. Artin, Ein mechanisches system mit quasiergodischen Bahnen, Abh. Math. Sem. Univ. Hamburg, 3 (1924), 170-175.
4 J. Bourdon, B. Daireaux and B. Vallée, Dynamical analysis of $\alpha$-Euclidean algorithms, J. Algorithms, 44 (2002), 246-285.       
5 C. Carminati and G.Tiozzo, A canonical thickening of $\Q$ and the dynamics of continued fractions, preprint arXiv:1004.3790v1.
6 G. H. Hardy and E. M. Wright, "An Introduction to the Theory of Numbers," sixth edition, Revised by D. R. Heath-Brown and J. H. Silverman, Oxford University Press, Oxford, 2008.       
7 A. Hurwitz, Über eine besondere Art der Kettenbruch-Entwicklung reeler Grössen, (German), Acta Math., 12 (1889), 367-405.       
8 S. Katok, "Fuchsian Groups," Chicago Lectures in Mathematics, University of Chicago Press, Chicago, IL, 1992.       
9 S. Katok, Coding of closed geodesics after Gauss and Morse, Geom. Dedicata, 63 (1996), 123-145.       
10 S. Katok and I. Ugarcovici, Arithmetic coding of geodesics on the modular surface via continued fractions, European women in mathematics-Marseille 2003, 59-77, CWI Tract, 135, Centrum Wisk. Inform., Amsterdam, (2005).       
11 S. Katok, I. Ugarcovici, Geometrically Markov geodesics on the modular surface, Moscow Math. J. 5 (2005), 135-151.       
12 S. Katok and I. Ugarcovici, Symbolic dynamics for the modular surface and beyond, Bull. Amer. Math. Soc., 44 (2007), 87-132.       
13 S. Katok and I. Ugarcovici, Theory of $(a,b)$-continued fraction transformations and applications, Electron. Res. Announc. Math. Sci., 17 (2010), 20-33.       
14 S. Katok and I. Ugarcovici, Applications of $(a,b)$-continued fraction transformations, in preparation.
15 C. Kraaikamp, A new class of continued fraction expansions, Acta Arith., 57 (1991), 1-39.       
16 L. Luzzi and S. Marmi, On the entropy of Japanese continued fractions, Discrete Cont. Dyn. Syst., 20 (2008), 673-711.       
17 P. Moussa, A. Cassa and S. Marmi, Continued fractions and Brjuno functions, Continued fractions and geometric function theory (CONFUN) (Trondheim, 1997), J. Comput. Appl. Math., 105 (1999), 403-415.       
18 H. Nakada, Metrical theory for a class of continued fraction transformations and their natural extensions, Tokyo J. Math., 4 (1981), 399-426.       
19 H. Nakada and R. Natsui, Some metric properties of $\alpha$-continued fractions, Journal of Number Theory, 97 (2002), 287-300.       
20 H. Nakada and R. Natsui The non-monotonicity of the entropy of $\alpha$-continued fraction transformations, Nonlinearity, 21 (2008) 1207-1225.       
21 C. Series, On coding geodesics with continued fractions, Ergodic theory (Sem., Les Plans-sur-Bex, 1980) (French), 67-76, Monograph. Enseign. Math., 29, Univ. Genéve, Geneva, (1981).       
22 F. Schweiger, "Ergodic Theory of Fibred Systems and Metric Number Theory," Oxford Science Publications, The Clarendon Press, Oxford University Press, New York, 1995.       
23 D. Zagier, "Zetafunkionen und Quadratische Körper: Eine Einführung in die Höhere Zahlentheorie," Springer-Verlag, 1981.       
24 R. Zweimüller, Ergodic structure and invariant densities of non-Markovian interval maps with indifferent fixed points, Nonlinearity, 11 (1998), 1263-1276.       

Go to top